О двух новых топологических инвариантах

Л. Лихтенбаум

Matematiceskij sbornik

  • Volume: 35, page 287-292
  • ISSN: 0368-8666

How to cite


Лихтенбаум, Л.. "О двух новых топологических инвариантах." Matematiceskij sbornik 35 287-292. <http://eudml.org/doc/64571>.

author = {Лихтенбаум, Л.},
journal = {Matematiceskij sbornik},
language = {rus},
pages = {287-292},
publisher = {Tipogr. Lissnera i Sobko},
title = {О двух новых топологических инвариантах},
url = {http://eudml.org/doc/64571},
volume = {35},

AU - Лихтенбаум, Л.
TI - О двух новых топологических инвариантах
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 35
SP - 287
EP - 292
LA - rus
UR - http://eudml.org/doc/64571
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.